# SDR MASA97246

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE INSPECTION, EMERGENCY FLOOR PATH LIGHTING HAD TWO RED LIGHTS THAT FAILED TO ILLUMINATE.  MAINTENANCE FOUND A BROKEN WIRE AND REMOVED AND REPLACED THE EMERGENCY TRACK LIGHT ASSY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
